MathSciNet Relay Station
MathSciNet bibliographic data
MR1632794 (99d:11039) 11F11 (11F25 11F85)
Wan, Daqing Dimension variation of classical and $p$-adic modular forms. Invent. Math. 133 (1998), no. 2, 449–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement